# SDR SWIA202055964

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR26R CORRODED FS295.00 Â€“ FS310.00. (MARKED)   (C-CHECK) RO 2/5/2021   REPLACED STGR26R FS280-FS333.00 REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 DWG SH670-31630 REV K COMPLIED WITH 51-900-1002-SKY. PRESSURE CHECK GOOD.
